# SDR AALA20090609TUL34

- Difficulty date: May 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,289 hours, 41,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET CRACKED BELOW NR 6 SEAT TRACK.  INSTALLED DOUBLER FROM STA 882-887 PER AARD 53-20-16.
